Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Kobayashi and Bergman metrics on generalized Thullen domains


Authors: K. T. Hahn and P. Pflug
Journal: Proc. Amer. Math. Soc. 104 (1988), 207-214
MSC: Primary 32H15; Secondary 32H20
DOI: https://doi.org/10.1090/S0002-9939-1988-0958068-4
MathSciNet review: 958068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A comparison theorem of the Kobayashi metric and the Bergman metric is obtained on generalized Thullen domains in $ {{\mathbf{C}}^2}$. This theorem is then used to obtain a lower estimate for the Kobayashi metric. It is noted that the lower estimate obtained is best possible.


References [Enhancements On Off] (What's this?)

  • [1] K. Azukawa and M. Suzuki, The Bergman metric on Thullen domain, Nagoya Math. J. 89 (1983), 1-11. MR 692340 (84m:32030)
  • [2] K. Azukawa, Bergman metric on a domain of Thullen type, Math. Rep. Toyama Univ. 7 (1984), 41-65. MR 761092 (86a:32048)
  • [3] E. Bedford and J. E. Fornaess, Biholomorphic maps of weakly pseudoconvex domains, Duke Math. J. 45 (1978), 711-719. MR 518102 (80d:32016)
  • [4] S. Bergman, Zur Theorie von pseudokonformen Abbildungen, Mat. Sb. 1 (43) (1936), 79-96.
  • [5] D. Catlin, Invariant metrics on pseudoconvex domains, Several Complex Variables, Proceedings of the 1981 Hangzhou Conference, 1984, pp. 7-12. MR 897577
  • [6] K. Diederich, J. E. Fornaess, and G. Herbort, Boundary behavior of the Bergman metric, Proc. Sympos. Pure Math., vol. 41, Amer. Math. Soc., Providence, R. I., 1982, pp. 59-67. MR 740872 (85j:32039)
  • [7] I. Graham, Boundary behavior of the Carathéodory and Kobayashi metrics on strongly pseudoconvex domains in $ {{\mathbf{C}}^n}$ with smooth boundary, Trans. Amer. Math. Soc. 207 (1975), 219-240. MR 0372252 (51:8468)
  • [8] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [9] K. T. Hahn and P. Pflug, On a minimal complex norm that extends the real euclidean norm, Monatsh. Math. 105 (1988), 107-112. MR 930429 (89a:32031)
  • [10] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure Appl. Math., Dekker, 1970. MR 0277770 (43:3503)
  • [11] N. Kritikos, Über analytische Abbildungen einer Klasse von vierdimensionalen Gebieten, Math. Ann. 99 (1928), 321-341. MR 1512453
  • [12] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474. MR 660145 (84d:32036)
  • [13] P. Pflug, Glatte Holomorphiegebiete mit plurisubharmonischer innerer Randfunktion sind Banach-Stein, Ark. Mat. 14 (1976), 55-58. MR 0427668 (55:699)
  • [14] M. Range, The Carathéodory metric and holomorphic maps on a class of weakly pseudoconvex domains, Pacific J. Math. 78 (1978), 173-189. MR 513293 (81j:32022)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15, 32H20

Retrieve articles in all journals with MSC: 32H15, 32H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958068-4
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society